de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Extensions of supersymmetric spin systems

Nicolai, H. (1977). Extensions of supersymmetric spin systems. Journal of Physics A, 10(12), 2143-2151. doi:10.1088/0305-4470/10/12/022.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EB9-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EBA-F
Genre: Journal Article

Files

show Files
hide Files
:
354340.pdf (Publisher version), 405KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Nicolai, Hermann1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: A discussion of supersymmetric spin systems is presented extending the results obtained in a recent paper (see ibid., vol.9, p.1497 (1976)). A two-dimensional model is given and gauge invariance is defined; the latter is shown to necessitate the introduction of further spin operators.

Details

show
hide
Language(s):
 Dates: 1977-12
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 354340
DOI: 10.1088/0305-4470/10/12/022
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 10 (12) Sequence Number: - Start / End Page: 2143 - 2151 Identifier: ISSN: 0305-4470